Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 241, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 14, 2012, 5:14 PM CDT for Furnas County, Nebraska. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2012, 5:14 PM CDT (22:14 UTC)
- Expired
- Jun 14, 2012, 6:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Furnas County, NE
The radar
The Grand Island radar (KUEX), 132 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 5:14 PM CDT | HAIL 1 | 4 S Wilsonville, NE | |
| Jun 14, 5:57 PM CDT | HAIL 1.75 | 4 Sw Beaver City, NE | 70MPH WIND WAS ALSO REPORTED ALONG WITH THE HAIL. |
| Jun 14, 6:03 PM CDT | HAIL 1.75 | 9 Ssw Beaver City, NE | 70 MPH WIND GUSTS WERE ALSO REPORTED WITH THIS STORM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:11 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2256 J/kg
- Mixed-layer CIN
- -362 J/kg
- Mixed-layer LCL
- 799 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
299 WUUS53 KGID 142214 SVRGID NEC065-142300- /O.NEW.KGID.SV.W.0241.120614T2214Z-120614T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HASTINGS NE 514 PM CDT THU JUN 14 2012 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN FURNAS COUNTY IN SOUTH CENTRAL NEBRASKA... * UNTIL 600 PM CDT * AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WILSONVILLE...OR 17 MILES NORTHWEST OF NORTON...AND MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... HENDLEY AND BEAVER CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4023 10020 4017 9963 4000 9963 4000 10020 TIME...MOT...LOC 2214Z 303DEG 12KT 4005 10006 WIND...HAIL 60MPH 1.75IN $$ WESELY
2 follow-up statements
555 WWUS53 KGID 142231 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 531 PM CDT THU JUN 14 2012 NEC065-142300- /O.CON.KGID.SV.W.0241.000000T0000Z-120614T2300Z/ FURNAS NE- 531 PM CDT THU JUN 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN FURNAS COUNTY UNTIL 600 PM CDT... AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF HENDLEY...OR 15 MILES NORTHWEST OF NORTON...MOVING SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... BEAVER CITY AND HOLLINGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4023 10020 4017 9963 4000 9963 4000 10020 TIME...MOT...LOC 2231Z 303DEG 12KT 4002 10000 WIND...HAIL 60MPH 1.00IN $$ GUERRERO
090 WWUS53 KGID 142252 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 552 PM CDT THU JUN 14 2012 NEC065-142300- /O.CON.KGID.SV.W.0241.000000T0000Z-120614T2300Z/ FURNAS NE- 552 PM CDT THU JUN 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN FURNAS COUNTY UNTIL 600 PM CDT... AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTH OF HENDLEY...OR 11 MILES NORTH OF NORTON...MOVING SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4017 10005 4016 9981 4000 9968 4000 10007 TIME...MOT...LOC 2252Z 303DEG 12KT 3998 9992 WIND...HAIL 60MPH 1.00IN $$ GUERRERO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:58 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 14, 3:58 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 358 PM CDT THU JUN 14 2012 .SHORT TERM...TONIGHT THROUGH FRIDAY AFTERNOON. THE BIG WEATHER STORY WILL BE THE POTENTIAL FOR SEVERE THUNDERSTORMS WITH HEAVY RAINFALL LATER THIS AFTERNOON INTO TONIGHT. THUNDERSTORMS WILL DEVELOP OVER THE FORECAST AREA THIS AFTERNOON AND EVENING IN THE VICINITY OF A SFC COLD FRONT. THIS IS ONE OF THE BETTER CHANCES WE HAVE SEEN FOR WIDESPREAD APPRECIABLE PRECIPITATION IN QUITE SOME TIME. MOISTURE CONVERGENCE WILL CONTINUE TO INCREASE ALONG THE SFC BOUNDARY THIS AFTERNOON. THIS IS A HIGH INSTABILITY...LOW SHEAR ENVIRONMENT WITH MLCAPE VALUES OF OVER 4500 J/KG BUT 0-6KM BULK SHEAR VALUES OF LESS THAN 25 KTS. THE UPPER LEVEL STEERING WINDS ARE WEAK AND STORM MOTION SHOULD BE FAIRLY SLOW. IN ADDITION...THUNDERSTORMS MAY TRAIN OVER THE SAME AREAS WITH THE COMBINATION OF SLOW MOVEMENT AND TRAINING STORMS INCREASING THE POTENTIAL FOR LOCALIZED HEAVY RAINFALL AND FLASH FLOODING. GIVEN THE LACK OF SHEAR...THUNDERSTORMS WILL QUICKLY BECOME OUTFLOW DOMINATE WITH NEW THUNDERSTORMS FORMING ALONG INTERACTING COLD POOLS. THEREFORE...THE ENVIRONMENT SUPPORTS MULTI CELL CLUSTERS OF THESE LARGELY OUTFLOW DOMINATE THUNDERSTORMS. THESE THUNDERSTORMS WILL GENERALLY MOVE TOWARDS THE EAST WITH THUNDERSTORM COMPLEXES TURNING MORE SOUTHEAST WITH TIME. THE HIGH INSTABILITY WILL ALLOW FOR THE POSSIBILITY OF LARGE HAIL DESPITE THE RELATIVELY WEAK SHEAR. HIGH WINDS WILL ALSO BE POSSIBLE WITH THESE THUNDERSTORMS AS THEIR PRECIPITATION CORES DESCEND. FRIDAY...CONFIDENCE IN RAIN CHANCES DURING THE DAY ON FRIDAY IS FAIRLY LOW AND MAY DEPEND ON HOW EVERYTHING EVOLVES OVER THE NEXT SEVERAL HOURS. OUTFLOW BOUNDARIES PRODUCED BY THIS EVENINGS CONVECTION WILL BE A KEY PLAYER IN THUNDERSTORM CHANCES ON FRIDAY. FORECAST MODELS ARE SHOWING A WIDE VARIETY OF SOLUTIONS FOR FRIDAY WITH MOST MODELS SHOWING MORE LOW END ISOLATED THUNDERSTORM POTENTIAL. FOR NOW WILL CONTINUE TO GO WITH LOW END THUNDERSTORM CHANCES IN THE FORECAST ON FRIDAY WITH BETTER CHANCES OF THUNDERSTORMS RETURNING TO THE AREA FRIDAY NIGHT. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY. PRIMARY FORECAST CONCERN REMAINS WITH THUNDERSTORM CHANCES DURING THE PERIOD...ESPECIALLY FRIDAY NIGHT THROUGH SATURDAY NIGHT. MODELS IN GOOD AGREEMENT AT THE START OF THE PERIOD FRIDAY EVENING/OVERNIGHT SHOWING A MESSY SOUTHWEST PATTERN IN THE UPPER LEVELS...WITH THE MAIN FEATURES BEING HIGH PRESSURE EXPANDED OVER THE MIDWESTERN CONUS AND AN AREA OF LOW PRESSURE WHICH HAS DUG DOWN INTO FAR SRN CA. IN BETWEEN...EMBEDDED WAVES LOOK TO BE IN PLACE ACROSS THE HIGH/CENTRAL PLAINS. MAIN CHANGE TO THE FORECAST WAS TO EXPAND THE HIGHER POPS IN PLACE ACROSS SC NEB SOUTH INTO NC KS...WITH MODELS IN DECENT AGREEMENT SHOWING THUNDERSTORMS WHICH INITIALLY DEVELOP TO OUR WEST MOVING IN OVERNIGHT WITH ONE OF THOSE WEAK WAVES...BUT ALSO AIDED BY A SRLY 30-40KT LLJ NOSING INTO THE CWA. GOOD INSTABILITY REMAINS IN PLACE ACROSS THE REGION...AND THERE CONTINUES TO BE CONCERN FOR SOME THUNDERSTORMS /DEEP LAYER SHEAR IS STILL ON THE WEAK SIDE/ TO BE ON THE STRONG TO SEVERE SIDE. DIDNT MAKE SIGNIFICANT CHANGES TO THE PRECIP FORECAST FOR SATURDAY...WITH MODELS DIFFERENCES KEPT THEM IN THE LOW CHANCE RANGE...WITH THE SLIGHTLY HIGHER POPS IN THE ERN/SRN AREAS. DURING THE MORNING HOURS...PRECIP CHANCES LOOK TO BE MAINLY TIED TO LINGERING ACTIVITY ASSOCIATED WITH THE LLJ/UPPER LEVEL DISTURBANCE CONTINUING TO SHIFT EAST. IN THE MEANTIME...ANOTHER LOW PRESSURE SYSTEM LOCATED OVER SC CANADA AND ASSOCIATED TROUGH AXIS EXTENDING SOUTH IS EXPECTED TO BE PUSHING A SURFACE FRONT IN FROM THE N/NW. CURRENT MODELS HAVE THE FRONT ABOUT HALFWAY THROUGH THE CWA BY MIDDAY AND ON OUR SRN/SERN EDGE BY EVENING...BUT THAT TIMING COULD BE AFFECTED BY ANY LINGERING ACTIVITY IN THE MORNING...SO CONFIDENCE IS NOT THE HIGHEST. SO LATE IN THE DAY AND INTO THE EVENING/OVERNIGHT HOURS...THIS SFC BOUNDARY WILL SERVE AS A FOCUS FOR THUNDERSTORMS...AGAIN AIDED BY THE DEVELOPING LLJ /WHICH LOOKS TO BE MORE IN A SW-NE DIRECTION THAN FRIDAY/. KEPT THE BETTER POPS FOR SAT EVENING/NIGHT ACROSS FAR SRN NEB INTO NC KS. INSTABILITY/SHEAR PARAMETERS REMAIN FAIRLY SIMILAR...SO WILL CONTINUE TO BE THE CHANCE FOR SOME STRONG/SEVERE THUNDERSTORMS. DECIDED TO KEEP THE DRY FORECAST FOR SUNDAY GOING...THOUGH WILL HAVE TO KEEP AN EYE ON THE ERN/SERN PORTIONS OF THE CWA. UPPER LEVEL FLOW ACROSS THE AREA REMAINS GENERALLY ZONAL...AND COULD BE SOME LINGERING ACTIVITY FROM SATURDAY NIGHT. MODELS SHOW THE WEAK SFC BOUNDARY ACROSS THE AREA WASHING OUT AND MORE SOLID SRLY FLOW SETTING UP AHEAD OF ANOTHER FRONT OFF TO THE WEST...AND EXPECT BETTER PRECIP CHANCES TO SHIFT OFF TO THE E/NE OF THE CWA. AS FAR AS TEMPERATURES GO THROUGH THE WEEKEND...ONLY MINOR ADJUSTMENTS WERE MADE...WITH HIGHS SAT/SUN GENERALLY IN THE MID 80S TO NEAR 90 AND LOWS IN THE 60S. THE FORECAST SUNDAY NIGHT THROUGH MONDAY NIGHT REMAINS DRY...MODELS NOT SHOWING ANY NOTABLE DISTURBANCES SHIFTING THROUGH THE UPPER LEVEL FLOW. THE PATTERN ACROSS THE REGION IS ZONAL...UNDER THE INFLUENCE OF BROAD TROUGHING...A RESULT OF LOW PRESSURE LOCATED OVER WRN/CENTRAL CANADA. THINGS LOOK TO POTENTIALLY BECOME MORE UNSETTLED DURING THE MIDWEEK PERIOD...AS THE PATTERN TRANSITIONS TO MORE SOUTHWESTERLY FLOW WITH HIGH PRESSURE EXTENDING THROUGH THE MIDWEST/INTO THE GREAT LAKES...WHILE A LOW PRESSURE SYSTEM STARTS TO DIG SOUTH INTO THE PAC NW AND ROCKIES. A SURFACE BOUNDARY MAKES ITS WAY INTO AT LEAST NORTHERN PORTIONS OF THE CWA /IF NOT FURTHER/...HELPING PROVIDE A FOCUS FOR ACTIVITY. AT THIS POINT THE BETTER CHANCES FOR PRECIP LOOK TO COME DURING THE WEDNESDAY/WEDNESDAY NIGHT TIME FRAME...BUT WITH IT BEING THIS FAR OUT...NO DOUBT THAT TIMING WILL CHANGE...SO KEPT POPS LOW. FORECAST HIGHS ON MONDAY IN THE NEAR 90/MID 90S RANGE ARE EXPECTED TO GRADUALLY TAPER DOWN THROUGH MIDWEEK...BASED ON THE ARRIVAL OF THAT SURFACE FRONT. CURRENTLY HAVE HIGHS FALLING INTO THE NEAR 80/LOW 80S BY THURSDAY. && .AVIATION...12Z TAF. THE MAIN CONCERN WILL BE THUNDERSTORMS FOR THIS AFTERNOON AND EVENING. A COLD FRONT WILL BE APPROACHING THE KGRI TERMINAL AREA. ALONG THE FRONT THERE WILL BE A CHANCE FOR THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING HOURS. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT...WESELY LONG...ODER
Hazardous weather outlook, Jun 14, 3:38 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 338 PM CDT THU JUN 14 2012 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 151215- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 338 PM CDT THU JUN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL TRACK SOUTHEAST ACROSS THE OUTLOOK AREA BRINGING WITH IT A GOOD CHANCE OF THUNDERSTORMS. SEVERAL OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH. IN ADDITION...THESE THUNDERSTORMS WILL BE SLOW MOVING AND WILL BE CAPABLE OF DUMPING TORRENTIAL RAINFALL...WHICH COULD RESULT IN LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH SATURDAY NIGHT...THERE WILL BE CONTINUED CHANCES FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA. THE BEST CHANCES FOR THUNDERSTORMS WILL COME DURING THE EVENING AND OVERNIGHT HOURS. THE POTENTIAL FOR SOME THUNDERSTORMS TO BE ON THE STRONG TO SEVERE SIDE REMAINS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. TUESDAY THROUGH THURSDAY...THUNDERSTORM CHANCES WILL RETURN TO THE OUTLOOK AREA. WHILE IT IS TOO EARLY AT THIS POINT IN TIME TO DETERMINE THE SPECIFIC DETAILS...THE POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS CANNOT BE COMPLETELY RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY/ODER
In the hours before
Special weather statement, Jun 14, 3:54 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 354 PM CDT THU JUN 14 2012 NEZ049-142130- POLK NE- 354 PM CDT THU JUN 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK COUNTY UNTIL 430 PM CDT... AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SHELBY...OR 20 MILES SOUTH OF COLUMBUS... MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SHELBY... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4110 9737 4109 9750 4118 9756 4129 9737 TIME...MOT...LOC 2054Z 238DEG 16KT 4116 9745
Local storm report, Jun 14, 4:49 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
449 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL WILSONVILLE 40.11N 100.11W
06/14/2012 E0.88 INCH FURNAS NE CO-OP OBSERVER
0448 PM HAIL WILSONVILLE 40.11N 100.11W
06/14/2012 E1.00 INCH FURNAS NE TRAINED SPOTTER
&&
PFANNKUCHLocal storm report, Jun 14, 5:03 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
503 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL WILSONVILLE 40.11N 100.11W
06/14/2012 E1.50 INCH FURNAS NE CO-OP OBSERVER
A FEW PING PONG BALL SIZE STONES
&&
PFANNKUCHLocal storm report, Jun 14, 5:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
514 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL HARVARD 40.62N 98.10W
06/14/2012 E1.75 INCH CLAY NE TRAINED SPOTTER
GOLF BALL SIZED HAIL WITH HEAVY RAIN IN TOWN.
&&
SROSSIThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:32 PM CDT | Special Weather Statement | GID | Gosper | 28 min |
| Jun 13, 8:04 PM CDT | Special Weather Statement | GID | Gosper | 26 min |
| Jun 13, 8:07 PM CDT | Severe Thunderstorm Warning | GID | Gosper | 28 min |
| Jun 13, 8:25 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 24 min |
| Jun 14, 3:54 PM CDT | Special Weather Statement | GID | Polk | 36 min |
| Jun 14, 4:03 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 27 min |
| Jun 14, 4:29 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 31 min |
| Jun 14, 4:29 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 46 min |
| Jun 14, 4:53 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 52 min |
| Jun 14, 5:24 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 51 min |
| Jun 14, 5:29 PM CDT | Areal Flood Advisory | GID | Clay | 3 hr |
| Jun 14, 5:42 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Hamilton, York | 33 min |
| Jun 14, 5:51 PM CDT | Special Weather Statement | GID | York | 24 min |
| Jun 14, 6:00 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 30 min |
| Jun 14, 6:04 PM CDT | Severe Thunderstorm Warning | GID | York | 26 min |
| Jun 14, 6:14 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 31 min |
| Jun 14, 6:15 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 45 min |
| Jun 14, 6:27 PM CDT | Special Weather Statement | GID | Furnas | 33 min |
| Jun 14, 6:39 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Nuckolls, Thayer, Webster | 36 min |
| Jun 14, 6:45 PM CDT | Special Weather Statement | GID | Nance | 15 min |
| Jun 14, 6:51 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 39 min |
| Jun 14, 6:58 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Franklin, Kearney, Webster | 32 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.